# SDR CALA9900251

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1701 & 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO DOOR APERTURE AFT FRAME AND FORWARD FRAME CORRODED AT STA 1781 AND 1701.  THE FRAME AREAS WERE REPAIRED IAW SRM 53-50-00.
